MathSciNet Relay Station
MathSciNet bibliographic data
MR1327786 01A45 (65-03 65H05)
Scavo, T. R.; Thoo, J. B. On the geometry of Halley's method. Amer. Math. Monthly 102 (1995), no. 5, 417–426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement